Domain Embedding Methods for the Stokes Equations.
Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 435-452
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1990__57_6-7_133460,
author = {Christoph B\"orgers},
title = {Domain {Embedding} {Methods} for the {Stokes} {Equations.}},
journal = {Numerische Mathematik},
pages = {435--452},
year = {1990},
volume = {57},
number = {6-7},
zbl = {0701.76042},
url = {http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133460/}
}
Christoph Börgers. Domain Embedding Methods for the Stokes Equations.. Numerische Mathematik, Tome 57 (1990) no. 6-7, pp. 435-452. http://geodesic.mathdoc.fr/item/NUMA_1990__57_6-7_133460/